Approximate nonparametric corrected-score method for joint modeling of survival and longitudinal data measured with error
Article first published online: 30 JUN 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 4, pages 557–577, July 2011
How to Cite
de Dieu Tapsoba, J., Lee, S.-M. and Wang, C. Y. (2011), Approximate nonparametric corrected-score method for joint modeling of survival and longitudinal data measured with error. Biom. J., 53: 557–577. doi: 10.1002/bimj.201000180
- Issue published online: 30 JUN 2011
- Article first published online: 30 JUN 2011
- Manuscript Accepted: 15 APR 2011
- Manuscript Revised: 10 MAR 2011
- Manuscript Received: 30 AUG 2010
- National Institute of Health. Grant Numbers: P01CA53996, R01ES017030
- Mathematics Research Promotion Center, Taiwan
- National Science Council (NSC). Grant Number: 99-2118-M035-003-MY2
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!